BISKA INTERNATIONAL-OPEN ACCESS JOURNALS
Home All Journals My Manuscripts Submission Registration Articles

Volume: 7, Issue Number: 1

Volume: 7, Issue: 1 (1 Articles)

Research Article
Title: Antireduction method for the exact solutions of the porous media equation
Authors: Serdal Pamuk
Journal: Communication in Mathematical Modeling and Applications
Issue: Name: Regular, Year: 2022, Volume: 7, Issue: 1, (jUN 2022), pp:001-008
DOI: x
Viewed: (1247) times
Abstract | Full Text| PDF

Developed by Dr. Aydin Secer 2014-Istanbul